I can't believe I'm saying this, but I have voluntarily climbed back on the Prednisone rollercoaster.
It's actually not (yet) affecting my mood, at least not that I can tell. But it's Day Two at 40 mg/day and I went from barely being able to hold a pen on Friday to being able to make a fist without pain today.
I was really hoping it would give me an energy boost too, but it actually seems to be having the opposite effect.
Or maybe I've got a bug on top of my usual stuff; it's hard to tell. (My internist ran a urinalysis on me Friday and I got voicemail that there was bacteria in my urine. Typically, that's been enough to get a prescription for antibiotics, but this time they're running a culture so I won't get the results until sometime later this week.)
Meanwhile, I had what I think was at least a runner-up for the Worst Headache Ever last night. And it was a weird one -- it felt like someone was ramming a pole through the back of my head and out my forehead. My forehead hurt, sure, but the really intense pain centered upper right quadrant of the back of my head. I have never had a headache like that before, and I'm hoping it wasn't a bizarre side effect of the Prednisone and I never have one again. I take Midrin for headaches, and the way it's prescribed, I take two capsules at the start of the headache and then one hourly until it feels better (or I fall asleep). I took my fourth and last dose at 3:45 a.m.
On a positive note, I'm hoping tonight's fortune cookie really means something: "A pleasant surprise is in store for your soon."
A cure, or at least a real diagnosis and treatment plan would be very pleasant!
End the R-Word! - I pledge #Respect thru my words & actions. Will you? Pledge now to create communities of inclusion for people with Intellectual Disabilities http://r-word...
6 days ago